

2025 Conference May 11 to 14

Delta Hotels Grand Okanagan Resort

1310 Water St

Kelowna, BC

V1Y 9P3



Title Sponsor

- Building Stream
- Sustainability Stream
- Plumbing Stream
- Professional Practice

Registration and Trade Show – Sunday, May 11, 2025			
TIME	Delta Hotels Grand Okanagan Resort		
3:00pm – 5:00pm	Trade Show Set-Up		
5:00pm – 9:00pm	Delegate Registration		
5:00pm – 9:00pm	Trade Show		



Conference Day 1 – Monday, May 12, 2025				
7:00am – 9:00am	Breakfast			
7:00am – 12:00pm	Trade Show			
8:00am – 9:00am	Opening Remarks			
10:00am – 10:15am	Coffee Break			
11:30am – 12:30pm	Lunch			
1:30pm – 3:00pm (90 min)	Tour of SRI Homes BC — off site ====================================	Tour of NetZero (Step 5) Home by AuthenTech - off site	Residential Hydronic System Design & Review Process – Todd Backus, TECA	Managing Ethical Responsibilities and Conflicts – Erik Stout
3:00pm – 3:15pm	Coffee Break			
3:15pm – 4:45pm (90 min)	Tour of SRI Homes BC (cont.) - off site ===================================	Simplifying connections and Supporting Gentle Densification – Robyn Wark, BC Hydro, Stefano D'Errico, BC Hydro, and Chris Higgins, City of Vancouver	Bridging the Skills Gap to Heat Pump Proficiency – A Research Project – Chris Walsh, Breathe Rite by Design	The Architects Regulation – Maura Gatensby, AIBC (45- min) ====================================
6:00pm – 8:00pm	Conference Welcome Reception			



Conference Day 2 – Tuesday, May 13, 2025				
7:30am – 9:00am	Breakfast			
9:00am – 10:00am	Keynote Speaker – Corey Hirsch			
10:00am – 10:15am	Coffee Break			
10:15am – 11:00am (45min)	Adaptable Dwelling Units – Lucas Genereux, GHL Consultants Ltd.	Streamlining Permitting and Inspections for Factory-constructed Homes – Gord Rattray and Paul Binotto, MHABC	DWV Acoustics in Noise Sensitive Buildings – Cory Norman, IPEX	Digital Transformation and AI – Andreas Boehm, City of Kelowna
11:00am – 11:15am	Coffee Break			
11:15am – 12:00pm (45 min)	Alternative Solutions - Establishing the Minimum Level of Performance – Frankie Victor, GHL Consultants Ltd.	Quality Retrofits: Home Performance Contractor Network –Braidey Sturgeon, Home Performance Stakeholder Council	Plumbing Definitions – 2024 BCBC Book II – Plumbing Systems – Doug Vance, RBO, City of Coquitlam	Why is the NBC Creating Solar Heat Gain Maximums for Windows and Doors? – Adrian Edge, Fenestration Canada
12:00pm – 1:15pm	Lunch			
1:30pm – 3:00pm (90 min)	Fire Door Systems – Guide to Code Compliance – Dan Quatier and David Dodge, interiorTech	Advancing Mass Timber: BCIT's Role in Promoting Mass Timber Education – Nathan Bergen and Enrique Gonzalez, BCIT	Cross Connection Control — Interpretation and Application of Codes and Standards — Trevor Hoff, MTSInc.	BOABC Certification Information Session – Robyn MacLeod, City of Abbotsford and Trevor Welsh, City of Surrey, (45- min) ======== Digitally Accelerated Standardized Housing – Helen Goodland, Scius Advisory (45-min)
3:00pm – 3:15pm	Coffee Break			
3:15pm – 4:45pm (90 min)	Part 3 Plan Review – Tony Bartko, BCQ	West Coast Building Standard – Richard Hall	Level 1 DWV – Doug Vance, RBO, City of Coquitlam	Accelerating Housing Development: British Columbia's Digital Transformation in Permitting and



10 - 10		Construction – Nicole
		Vukosavljevic, BSSB, Azam
		Khan and Ellen Hlozan
		Trax, Matt Farrell, ACBOA,
		and Aubrey LeBlanc,
		Cloudpermit
6:00pm – 7:00pm	Cocktail Hour	
7:00pm – 12:00am	Banquet Dinner	

Conference Day 3 – Wednesday, May 14, 2025				
7:30am – 9:00am	Breakfast			
9:00am – 10:00am	Mentalist Presentation (Keynote) – Eric Samuels			
10:00am – 10:15am	Coffee Break			
10:15am – 11:00am (45 min)	The Flow and Economics	Residential Heat Pump	NSF 61 and How it	Truss Design and Failure –
	of the Energy Landscape –	Systems: Industry	Integrates to the CSA	Maik Gehloff, Gehloff
	Jason Wolfe, Fortis BC	Challenges, Upskilling	Standards Referenced in	Consulting Inc.
		Needs, and What Building	the Plumbing Code – Kevin	
		Officials Should Know –	Wong	
		Mary McWilliam, BCIT		
11:00am – 11:15am	Coffee Break			
11:15am – 12:00pm (45 min)	Unlocking the Potential of	The Roles of Energy	Radon and New Homes:	BC Builds – Accelerating
	Table 1.1.1.1 (5) in	Advisors & Building	Addressing Lung Cancer	Housing Through
	Heritage Building	Officials for Deep Energy	Rsk at the Start – Pam	Partnership – James
	Permitting – Barry	Retrofits – Lisa Mak,	Warkentin and Graeme	Forsyth, BC Housing
	Thorson, Thorson	Community Energy	Cooper, CARST	
	Consulting	Association and Alison		
		Conroy, CACEA		
12:00pm – 12:45pm	Lunch			
CONFERENCE ENDS				